Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for paroxysmal atrial fibrillation, paroxysmal atrial tachycardia and hypertension

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 2239 Questions

default
Posted on Fri, 27 Apr 2018 in Hypertension and Heart Disease
Question: I have been diagnosed with Paroxysmal Atrial Fibrillation, Paroxysmal Atrial Tachycardia and Hypertension, and my last EKG reads Market Sinus Bradycardia . The two first diagnoses are new, the sinus have been previously diagnosed but not as bad as it is now. I have always been diagnosed with Hypotension . I have been put on Eliquis, Tambocor and Lopressor. I am 69, I have been very healthy, I don't drink, not smock Not recreational drugs, healthy and balance diet, and I do exercise, and no family history. Even with all of these medications my heart rate is very erratic. Am I candidate for a peacemaker?.
doctor
Answered by Dr. Ilir Sharka 43 minutes later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome on HCM!

I passed carefully through your medical history and would like to explain that, whether you are going to be a candidate for permanent pacemaker implantation, it will depend on your clinical symptomatology.

If you have experienced any episodes of syncope (loss of conscience or near syncope) in the setting of severe bradycardia or ventricular pauses and if these pathological findings are not due to any adverse medication effects, then a pacemaker would be a rational medical indication.

In this regard, a prolonged ECG (Holter) monitoring would help clarify if you have severe bradycardia, ventricular pauses, sino-atrial or atrio-ventricular block.

You should discuss with your doctor on the above tests.

Hope to have been helpful to you!

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  

Recent questions on  Severe bradycardia

doctor1 MD

I have atrial fibrillation and a low pulse rate (45 - 55) when at rest. I can get it into the mid 90's when exercising. I'm 73 years old. My cardiologist wants to implant a pacemaker and is talking about using either Tikosyn (Dofetilide) or...

doctor1 MD

I've held my pm doses of metoprolol tartrate 50 mg and Corlanor 7.5 mg because my hr has been in the 40s several hours and I feel quite bad. How long until they are lower in my system from last dose / can I expect hr to improve? I'm on them for...

doctor1 MD

I am a medical student and while doing EKGs i had discovered that it came up as Sinus Bradycardia with PACs Septal T Waves changes are nonspecific Borderline ECG . My teacher was concerened and so she did a patient assesment on my and i then old her that i have had chest pain since the age of 16. I have seen Cardiologist and other doctors to find the cause. Resently i have balcked out, passed out, and have dizzy spells along with the chest pain. I took my EKGs results to my family doctor today where she told me that while being on a Hulter monitor that my heart rate had dropped down in to the 20s. I aslo have high cholesterol and she told me that my heart is normal and that i have nothing to worry about,. I still continue to have the chest pain as well as passing out and ect. I would just like clarification

doctor1 MD

i have been taking sotalol 80mg in morning and 120 mg at night for stv, i was getting a cpl of episodes that do stop on there own so the dr upped my tablets to 120 morning and night 1 week ago, iv also been dieting for the last 3 weeks, in the last 4 days i have had excessive dizzyness and very tired along with palpuations that seem to occur from late afternoon the early evening. th dizzyness is causeing my anxiety to flair up, is this all because of the increase in sotalol or my dieting of 3 weeks? diets consists of water, fruit, veg, and little but some meat, salads. wholemeal bread, fish,